Affordable Access

Publisher Website

Distribution-free estimation in a disequilibrium market model

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
22
Issue
1
Identifiers
DOI: 10.1016/0165-1765(86)90139-4

Abstract

Abstract Estimation of disequilibrium market models has almost always been discussed with specific forms for the distributions of the error terms in the demand and supply equations. In this paper, we extend the maximum score method of Manski (1975) to the estimation of parameters in a disequilibrium market model with known sample partitioning.

There are no comments yet on this publication. Be the first to share your thoughts.